Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 116, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 13, 2011, 2:55 PM CDT for Bay County, Florida. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2011, 2:55 PM CDT (19:55 UTC)
- Expired
- Jun 13, 2011, 3:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Bay County, FL
The radar
The Eglin Afb radar (KEVX), 40 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 3:00 PM CDT | HAIL 1 | 5 N Vicksburg, FL | A FEW QUARTER SIZED HAIL STONES WITH MORE DIME SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1638 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
947
WUUS52 KTAE 131955
SVRTAE
FLC005-132045-
/O.NEW.KTAE.SV.W.0116.110613T1955Z-110613T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM CDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BAY COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 345 PM CDT
* AT 248 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VICKSBURG...AND MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SOUTHPORT...ECONFINA...LYNN HAVEN...RECOTA BEACH...BENNETT...
BAYHEAD...CAMP FLOWERS...HILAND PARK...BRANNONVILLE...COLLEGE
STATION...BAYOU GEORGE...MAJETTE...YOUNGSTOWN...NIXON AND CAIRO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN JUST WEST OF HWY
77 WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...SEEK
SHELTER IMMEDIATELY!
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3043 8567 3041 8541 3008 8540 3023 8570
3024 8570 3023 8571 3024 8573 3028 8576
3030 8577
TIME...MOT...LOC 1954Z 300DEG 11KT 3037 8567
$$
17-GOULDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:54 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 13, 1:54 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
254 PM EDT MON JUN 13 2011
...RECORD HEAT TO CONTINUE THROUGH WEDNESDAY AFTERNOON...
.SYNOPSIS...HOT CONDITIONS CONTINUE ACROSS THE REGION. MOST OF OUR
INLAND SITES HAVE ALREADY HIT OR SURPASSED 100 DEGREES. FORTUNATELY
WITH DRIER AIR FILTERING IN...DEWPOINTS ARE CRASHING THROUGH THE 60S
INTO THE MID AND UPPER 50S...AND THIS IS KEEPING HEAT INDICES FROM
RISING ABOVE 105 DEGREES. THE SEA BREEZE FRONT IS WELL DEVELOPED
TODAY BUT THE NORTHWESTERLY FLOW IS KEEPING THIS BOUNDARY LARGELY
PINNED TO THE COAST...EXCEPT FROM WAKULLA COUNTY EASTWARD...WHERE
THE DIMINISHED CONVERGENCE IS KEEPING STORMS FROM DEVELOPING IN THE
FLA SE BIG BEND.
.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT).
WELL...IF YOU LIKE RECORD HEAT...THIS IS DEFINITELY THE SHORT TERM
PERIOD FOR YOU. THE MODELS ARE IN GENERAL GOOD AGREEMENT THAT THE
RIDGE OVER TEXAS WILL KEEP NORTHWESTERLY FLOW IN PLACE ACROSS OUR
FORECAST AREA...KEEPING ANY COOLING INFLUENCE OF THE GULF CLOSE TO
THE COAST. MOREOVER...RISING HEIGHTS AT LEAST INTO TUESDAY WILL
SUPPORT JUST AS WARM OR WARMER AFTERNOON TEMPERATURES THAN ON
MONDAY. WITH MORE DRY AIR IN PLACE FOR TUESDAY AFTERNOON...EXPECT
LITTLE IN THE WAY OF THUNDERSTORM DEVELOPMENT...EVEN IN THE SEA
BREEZE ZONE. THE TEMPERATURE FORECAST FOR TUESDAY IS FOR RECORD HEAT
ACROSS THE REGION. INTERESTINGLY...JUNE 14TH IS ONE OF ONLY 3 DAYS
AT TALLAHASSEE WHERE THE RECORD HIGH IS BELOW 100 DEGREES (99 SET IN
1998).
TUESDAY EVENING/NIGHT...THERE IS SOME INDICATION IN A COUPLE OF THE
MODELS THAT AN MCS WILL DEVELOP TUESDAY AFTERNOON ACROSS MIDDLE
TENNESSEE INTO NORTH ALABAMA. WITH THE MID LEVEL FLOW DIRECTION
BEING NORTHWESTERLY...THIS WOULD POTENTIALLY OPEN OUR NORTHERN
COUNTIES TO A LATE DAY MCS. GIVEN THE DIFFERENCES IN THE
MODELS...WILL NOT INDICATE THIS YET...BUT IT WILL NEED TO BE
MONITORED...BUT MORE SO INTO WEDNESDAY EVENING WHEN THE PATTERN WILL
BE EVEN MORE FAVORABLE FOR SUCH AN OCCURRENCE.
WEDNESDAY...HOT TEMPERATURES WILL CONTINUE. IT LOOKS LIKE MOS
CONTINUES TO BE ON THE ORDER OF 3 TO 5 DEGREES TOO COLD. THE NAM
DOES TRY TO BREAK THE RIDGE DOWN ON WEDNESDAY AFTERNOON...BUT THIS
LOOKS SUSPICIOUS AND MAY BE MORE AN ARTIFACT OF CONVECTIVE ACTIVITY
ACROSS THE TENNESSEE RIVER VALLEY. BECAUSE THE NAM BREAKS THE RIDGE
DOWN QUICKLY ON WEDNESDAY...ITS POPS FOR THE AFTERNOON ARE MUCH
HIGHER. PREFER THE GFS SOLUTION HERE WHICH FAVORS VERY LATE DAY
CONVECTIVE DEVELOPMENT...OR POTENTIALLY AN MCS FROM NORTH GEORGIA
MOVING INTO OUR SOUTH CENTRAL GEORGIA COUNTIES AFTER 00Z THURS.
BASED ON OUR CURRENT FORECAST...IT LOOKS LIKE A HEAT ADVISORY WILL
NEED TO BE CONSIDERED BY FUTURE SHIFTS FOR WEDNESDAY AFTERNOON
ACROSS THE FLORIDA PANHANDLE AND PERHAPS INTO EXTREME SOUTHWEST
GEORGIA WHERE MOISTURE LEVELS WILL INCREASE ENOUGH WITH THE HOT
TEMPERATURES TO PRODUCE HEAT INDICES NEARING 110 DEGREES. OTHER
AREAS ACROSS THE REGION SHOULD SEE HEAT INDICES 105 DEGREES OR LESS
DUE TO A CONTINUED DRY LOW LEVEL AIRMASS.
.LONG TERM (THURSDAY THROUGH NEXT MONDAY)...BOTH THE 13/00Z GFS
AND 12/12Z ECMWF FORECAST WEAK UPPER LEVEL FLOW WITH LITTLE IN THE
WAY OF SYNOPTIC SYSTEMS ACROSS THE REGION THROUGH THE
PERIOD...WHICH IS TYPICAL FOR THE SUMMER MONTHS. SOME MINOR
DIFFERENCES START TO SHOW UP LATE IN THE WEEKEND WITH THE GFS
UPPER LEVEL RIDGE AXIS REMAINING WEST OF THE AREA WHILE THE ECMWF
BUILDS THE UPPER LEVEL RIDGE MORE OVER SOUTH CAROLINA. IN EITHER
CASE...ABOVE AVERAGE TEMPERATURES ARE EXPECTED TO CONTINUE THROUGH
THE PERIOD WITH RAIN CHANCES DRIVEN MAINLY BY THE LOCAL SEA BREEZE
AND THE NORMAL SUMMERTIME DIURNAL CYCLE. THIS MEANS THAT THE BEST
CHANCE OF RAIN IS EXPECTED TO BE DURING THE AFTERNOON AND EARLY
EVENING HOURS. THE NORMAL CLIMATOLOGICAL POP FOR THIS TIME OF YEAR
IS AROUND 40 PERCENT...BUT WITH THE ONGOING DROUGHT AND THE LACK
OF ANY REAL DEEP LAYER MOISTURE CONNECTION TO THE TROPICS...HAVE
KEPT POPS AT 30 PERCENT OR LESS THROUGH THE PERIOD.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL FOR MOST OF THE PERIOD.
NWLY FLOW WILL KEEP ANY SMOKE FROM THE SE GA WILDFIRES WELL E OF THE
TERMINALS. HIGH RESOLUTION GUIDANCE INDICATES THAT THE BEST CHANCE
OF CONVECTION THIS AFTERNOON WILL BE CLOSER TO THE COAST WITH
OFFSHORE FLOW WORKING AGAINST THE INLAND PENETRATION OF THE SEA
BREEZE. WE HAVE BEGUN TO SEE SOME CONVECTIVE DEVELOPMENT ALONG THE
SEA BREEZE IN MAINLY FRANKLIN AND GULF COUNTIES. WITH OPPOSING NW
FLOW...THE SEA BREEZE FRONT WILL BE VERY SLOW TO WORK INLAND.
HOWEVER...WE NOW BELIEVE THERE IS SUFFICIENT CHANCE THAT ECP AND TLH
WILL SEE LATE DAY CONVECTION AND WE HAVE INCLUDED TEMPO GROUPS
THERE. FURTHER N... DRIER AIR IS MOVING IN AND WE SHOULD SEE
CONVECTION SUPPRESSED AROUND DHN...ABY AND VLD. OVERNIGHT...ANOTHER
BRIEF PERIOD OF MVFR VSBY IS EXPECTED AT TLH AND ECP.
&&
.MARINE...THE GRADIENT WILL TIGHTEN ENOUGH FOR WINDS TO PEAK UP TO
15 KNOTS BOTH TONIGHT AND TUESDAY NIGHT WITH THE WESTERLY FLOW.
OUTSIDE OF THE SEA BREEZE THOUGH...WINDS AND SEAS SHOULD BE LOW
DURING THE AFTERNOON TIME PERIOD.
&&
.FIRE WEATHER...THE RED FLAG WARNING FOR TODAY APPEARS TO BE WORKING
OUT OK. FOR TOMORROW...WE WILL UPGRADE THE WATCH TO A WARNING IN FL
DUE TO LONG DURATIONS OF LOW RH COMBINED WITH HIGH ERC AND
DISPERSION VALUES. WE WILL ALSO ISSUE A WARNING FOR OUR SE AL ZONES
DUE TO LONG DURATIONS OF LOW RH COMBINED WITH 20-FT WINDS OF 10 MPH
OR GREATER WITH A FIRE ALERT IN EFFECT. KBDI ALSO REMAINS QUITE
HIGH. LOOKING AHEAD TO WED...LOWER WIND SPEEDS WILL PRECLUDE THE
NEED FOR A WATCH AT THIS TIME FOR SE AL. IN FL...WE WILL ISSUE A
WATCH FOR THE SAME AREAS COVERED BY THE TUE WARNING (ALL BUT COASTAL
STRIP). RH IS NOT FORECAST TO BE QUITE AS LOW...SO LATER SHIFTS MAY
BE ABLE TO TRIM THIS INLAND A BIT WHEN MAKING THE WARNING DECISION.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 72 102 70 102 75 / 10 10 10 20 20
PANAMA CITY 79 95 78 95 78 / 10 10 10 20 10
DOTHAN 72 103 74 102 73 / 0 10 10 20 30
ALBANY 70 102 70 102 73 / 0 10 10 20 30
VALDOSTA 70 102 67 102 71 / 10 10 10 20 20
CROSS CITY 74 98 71 98 74 / 10 10 10 20 20
APALACHICOLA 79 95 77 94 76 / 10 10 10 20 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 1 PM TO 7 PM CDT TUESDAY FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/
TUESDAY FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...INLAND
FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND TAYLOR...
INLAND WAKULLA...INLAND WALTON...JACKSON...LAFAYETTE...
LEON...LIBERTY...MADISON...WASHINGTON.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...INLAND
FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND TAYLOR...
INLAND WAKULLA...INLAND WALTON...JACKSON...LAFAYETTE...
LEON...LIBERTY...MADISON...WASHINGTON.
RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...GADSDEN...
HOLMES...INLAND BAY...INLAND JEFFERSON...INLAND WAKULLA...
INLAND WALTON...JACKSON...LEON...LIBERTY...MADISON...
WASHINGTON.
GM...NONE.
&&
LONG TERM...DVD
AVIATION/FIRE WEATHER...WOOL
REST OF DISCUSSION...GODSEYHazardous weather outlook, Jun 13, 3:36 AM CDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 436 AM EDT MON JUN 13 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-141000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 436 AM EDT MON JUN 13 2011 /336 AM CDT MON JUN 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... TEMPERATURES WILL RISE TO NEAR 100 DEGREES ACROSS THE REGION THIS AFTERNOON...EXCEPT FOR LOWER TO MID 90S ALONG THE IMMEDIATE COAST. HEAT INDEX VALUES WILL APPROACH 105 DEGREES. SCATTERED THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING...MAINLY ALONG AND SOUTH OF INTERSTATE 10. A FEW STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... VERY HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE WEEK WITH HIGH TEMPERATURES PUSHING ABOVE 100 DEGREES AWAY FROM THE IMMEDIATE COAST. HEAT INDICES ARE EXPECTED TO RISE ABOVE 105 DEGREES TUESDAY AFTERNOON...WITH A FEW SPOTS PUSHING ABOVE 110 DEGREES JUST INLAND ALONG THE PANHANDLE AND BIG BEND COASTS. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... FULL SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SPOTTERS SHOULD BE ON THE LOOKOUT FOR A FEW LOCALLY STRONG TO SEVERE STORMS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Special weather statement, Jun 13, 1:13 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 213 PM EDT MON JUN 13 2011 FLZ015-115-131900- COASTAL FRANKLIN FL-INLAND FRANKLIN FL- 213 PM EDT MON JUN 13 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR FRANKLIN COUNTY IN THE FLORIDA BIG BEND... * UNTIL 300 PM EDT AT 208 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 26 MILES NORTHEAST OF APALACHICOLA...OR NEAR LANARK VILLAGE...MOVING SOUTH AT 10 MPH. PEOPLE IN CENTRAL FRANKLIN COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 2991 8454 2979 8477 2997 8472 2996 8455 TIME...MOT...LOC 1813Z 007DEG 7KT 2994 8464 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 2:50 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 12 hr |
| Jun 13, 2:50 AM CDT | Red Flag Warning | TAE | Bay, Calhoun, Gadsden, Holmes, Jackson, Jefferson and 5 more | 16 hr |
| Jun 13, 1:13 PM CDT | Special Weather Statement | TAE | Franklin | 47 min |
| Jun 13, 2:25 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 36 hr |
| Jun 13, 2:25 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
| Jun 13, 3:03 PM CDT | Special Weather Statement | TAE | Taylor | 42 min |
| Jun 13, 3:16 PM CDT | Severe Thunderstorm Warning | TAE | Taylor | 44 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.